Information theoretic solutions for correlated bivariate processes

Wendy K.Tam Cho, George G. Judge

Research output: Contribution to journalArticlepeer-review

Abstract

In a bivariate context, we consider ill-posed inverse problems with incomplete theoretical and data information. We demonstrate the use of information theoretic methods for information recovery for a range of under-identified choice problems with more unknowns than data points.

Original languageEnglish (US)
Pages (from-to)201-207
Number of pages7
JournalEconomics Letters
Volume97
Issue number3
DOIs
StatePublished - Dec 2007
Externally publishedYes

Keywords

  • Information theoretic methods
  • Maximum entropy
  • Multidimensional contingency tables

ASJC Scopus subject areas

  • Finance
  • Economics and Econometrics

Fingerprint Dive into the research topics of 'Information theoretic solutions for correlated bivariate processes'. Together they form a unique fingerprint.

Cite this